# SDR CA100706008

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 407340032101
- Condition: Failed
- Location: M/R Transmission
- Part time: 6 hours
- Component: Transmission, Bell
- Component part number: 407040006115
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN TRANSMISSION CHIP LIGHT ILLUMINATED DURING FERRY FLIGHT EN ROUTE, EVENT OCCURRED APPROX 2 HRS AFTER TAKEOFF.  MISSION ABORTED AND AIRCRAFT LANDED IN A FIELD . UPON DISSASSEMBLY OF THE TRANSMISSION, DUPLEX BEARING 407-340-032-101 WAS FOUND INCORRECTLY INSTALLED BACK TO FACE INSTEAD OF FACE TO FACE AS REQUIRED PER DESIGN.
